Global asymptotic stability of periodic solution for a cooperative system with time delays

Rui Xu, M. A. J. Chaplain, F. A. Davidson

    Research output: Contribution to journalArticlepeer-review

    1 Citation (Scopus)

    Abstract

    A periodic cooperative model with time delays is investigated. By using the continuation theorem of coincidence degree theory and by constructing a suitable Lyapunov functional, a set of easily verifiable sufficient conditions are derived for the existence, uniqueness and global stability of positive periodic solutions of the system.
    Original languageEnglish
    Pages (from-to)915-936
    Number of pages22
    JournalIndian Journal of Pure and Applied Mathematics
    Volume35
    Issue number7
    Publication statusPublished - 2004

    Keywords

    • Cooperative system
    • Time delay
    • Periodic solution
    • Continuation theorem of coincidence degree theory
    • Lyapunov functional
    • Global stability

    Fingerprint Dive into the research topics of 'Global asymptotic stability of periodic solution for a cooperative system with time delays'. Together they form a unique fingerprint.

    Cite this